On RFG-Closed Sets in Topological Spaces

M. Vigneshwaran, M. Velmeenal

Abstract


In this paper, we introduce and study the new class of sets, namely Regular Feebly Generalized Closed (briefly \(RFG\)-closed) sets, Regular Feebly Generalized neighborhoods (briefly \(RFG\)-nbhd), \(RFG\)-interior and \(RFG\)-closure in topological spaces and also some properties of new concepts have be en studied.

Keywords


\(RFG\)-closed sets; \(RFG\)-nighborhoods; \(RFG\)-interior and \(RFG\)-closure

Full Text:

PDF

References


M.E. Abd El-Monsef, S.N. El-Deeb and R.A. Mahmoud, beta opensets and beta continuous mappings, Bull. Fac. Sci. Assiut Univ. 12 (1983), 77 – 90.

D. Andrijevic, Semi-pre open sets, Mat. Vesnik 38 (1986), 24 – 32.

K. Ali, On semi separations axioms, M.Sc. Thesis, AlMustansiriyah Univ. (2003).

S.S. Benchalli and R.S. Wali, On rw-closed sets in topological spaces, Bull. Malays. Math. Sci. Soc. 30 (2007), 99 – 110.

D. Ibraheem, On feebly generalized closed sets, Uruk Refereed Journal for Scientific Studies Issued by Al-Muthana University (1) 2008.

D. Ibraheem, On generalized feebly closed sets, Uruk Refereed Journal for Scientific Studies Issued by Al-Muthana University (1) (September 2008), 131 – 139.

D. Ibraheem, Some results of feebly continuous mappings, Baghdad Science Journal 6 (4) (2009).

T. Dontchev and M. Ganster, On (delta)-generalized set (T_{3/4}) spaces, Mem. Fac. Sci. Kochi Uni. Ser. A. Math. 17 (1996), 15 – 31.

T. Dontchev and T. Noiri, Quasi-normal spaces and $pi g$-closed sets, Acta Math, Hungar. 89 (3) (2000), 211 – 219.

N. Levine, Generalized closed sets in topology, Rend. Circ. Math. Palermo 19 (1970), 89 – 96.

N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36 – 41.

S.N. Maheshwari and P.G. Jain, Some new mappings, Mathematica 24 (47) (1982) (1-2), 53 – 55.

S.N. Maheshwari and U. Tapi, Note on applications of feebly open sets, Madhya J. Un. Saugar (1978-1979).

N. Nagaveni, Studies on Generalizations of Homeomorphisms in Topological Spaces, Ph.D. Thesis, Bharathiar University, Coimbatore (1999).

N. Palaniappan and K.C. Rao, Regular generalized closed sets, Kyungpook Math. J. 33 (1993), 211 – 219.

J.K. Park and J.H. Park, Mildly generalized closed sets, almostnormal and mildly normal spaces, Chaos, Solitions and Fractals 20 (2004), 1103 – 1111.

O. Ravi, S. Ganesan and S. Chandra sekar, On weakly $pi g$-closed sets in topological spaces, Italian Journal of Pure and Applied Mathematics (2016) accepted for publication.

O. Ravi, I. Raja Sekaran and M. Sathyabama, Weakly (g^*)-closed sets, International Journal of Current Research in Science and Technology 1(5) (2015), 45 – 52.

M. Stone, Application of theory of Boolean rings to general topology, Trans. Amer. Math. Soc. 41 (1937), 374 – 481.

P. Sundaram and M. Sheik John, On w-closed sets in topology, Acta Ciencia Indica 4 (2000), 389 – 392.

N.V. Velicko, H-closed topological spaces, Trans. Amer. Math. Soc. 78 (1968), 103 – 118.

R.S. Wali and Nirani Laxmi, On Regular Mildly Generalizd (RMG)-closed sets in topological spaces, International Journal of Mathematical Archive 7 (7) (2016), 108 – 114.

R.S. Wali and Nirani Laxmi, On Regular Mildly Generalizd (RMG)-open sets in topological spaces, IOSR Journal of Mathematics 12(4) (2016), 93 – 100.




DOI: http://dx.doi.org/10.26713%2Fjims.v9i3.943

eISSN 0975-5748; pISSN 0974-875X